OBJECTIVE TNF blockers have been recently evaluated for treating refractory sarcoidosis and could be efficient. However, several cases of sarcoidosis have been diagnosed during anti-TNF therapy. Here, we report the largest series of sarcoid-like granulomatosis following TNF blocker treatment. METHODS A call for observations of sarcoid-like granulomatosis following TNF blocker treatment was sent to the members of the French 'Club Rhumatismes et Inflammation'. Histological evidence of granulomatosis was required. RESULTS Observations of 10 patients [seven females; median age 50.5 (range 27-72) years] with sarcoid-like granulomatosis while on anti-TNF treatment were collected: five were treated with etanercept and five with monoclonal antibodies; four patients received TNF blockers for RA and six for SpA. The median delay between anti-TNF agent introduction and granulomatosis diagnosis was 18 (range 1-51) months. Clinical symptoms were mainly pulmonary and cutaneous. Angiotensin-converting enzyme activity was increased in six cases. Lymph-node and/or lung involvement were observed by CT scan of the chest for eight patients. The median delay between drug discontinuation and remission was 6 (range 1-11) months for clinical signs and 6 (range 2-12) months for biological and radiographic findings. Improvement was observed in all patients after drug discontinuation with or without steroids. CONCLUSIONS Sarcoid-like granulomatosis is rare but not exceptional in patients treated with TNF blockers (approximately 1/2800) and does not seem to be related to gender, rheumatic disease or in our series the type of anti-TNF drug used (monoclonal antibodies or soluble receptor). Discontinuation of anti-TNF usually leads to recovery.